# SDR SWAA2022032386994

- Difficulty date: October 21, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,042 hours, 40,446 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

324QL VERT STAB T/E LH PANEL CRACKED. (200-034) / REMOVED AND REPLACED VERTICAL STAB T/E L/H PANEL 324QL IAW B737 SRM 51-40-02-0G-0
